Sorry, you need to enable JavaScript to visit this website.
Skip to main content

Volume 22 Issue 2 July 2016

  • Editorial Board. Download PDF

  • On some fixed point results in b-metric, rectangular and b-rectangular metric spaces by Hui-Sheng Ding, Mohammad Imdad, Stojan Radenović, Jelena VujakovićDownload PDF

  • Resolution of a high-order parabolic equation in conical time-dependent domains of  3 by Arezki Kheloufi, Boubaker-Khaled SadallahDownload PDF

  • Skew generalized power series Hopfian modules by Refaat Salem, Mohamed Farahat, Hanan Abd-ElmalkDownload PDF

  • A parameter uniform numerical method for singularly perturbed delay problems with discontinuous convection coefficient by V. SubburayanDownload PDF

  • Solvability of Sturm-Liouville boundary value problems for multiple order fractional differential equations by Yuji Liu, Shengping Chen, Liuman OuDownload PDF

  • Isolate domination in graphs by I. Sahul Hamid, S. BalamuruganDownload PDF

  • Total graph of a module with respect to singular submodule by Jituparna Goswami, Kukil Kalpa Rajkhowa, Helen K. SaikiaDownload PDF

  • Slant Riemannian submersions from Sasakian manifolds by I. Küpeli Erken, C. MurathanDownload PDF

  • Values shared by meromorphic functions and their derivatives by Sujoy MajumderDownload PDF

  • General f-harmonic morphisms by Nour Elhouda Djaa, Ahmed Mohamed CherifDownload PDF

  • Corrigendum to “On some spaces of lacunary convergent sequences derived by Norlund-type mean and weighted lacunary statistical convergence” [Arab J. Math. Sci. 20 (2) (2014) 250-263] by Metin Basarir, Sukran KoncaDownload PDF

  • The Fibonacci Resonance and Other New Golden Ratio Discoveries, Clive N. Menhinick. OnPerson International Limited, Poynton, Cheshire (2015), 618 pp.+xiv, ISBN 978-0-9932166-0-2 by Dorin AndricaDownload PDF

Last updated on : October 22, 2023 10:52am